# SDR FX7A200500006

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N371FA
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING SWITCH LIGHT ILLUMINATED AND FIRE WARNING.  INDICATION AFTER TAKEOFF, SHUT DOWN APU AND PERFORMED FALCON AIR EMERGENCY PROCEDURES.
